Publication

Cone compression and expansion fixed point theorems in fréchet spaces with applications

Agarwal, Ravi P.
O'Regan, Donal
Repository DOI
Publication Date
2001-04-01
Keywords
Type
Article
Downloads
Citation
Agarwal, Ravi P. O'Regan, Donal (2001). Cone compression and expansion fixed point theorems in fréchet spaces with applications. Journal of Differential Equations 171 (2), 412-429
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1006/jdeq.2000.3831
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland